# SDR ASAA1149044

- Difficulty date: February 14, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER TIE CLIP AT BS 947 STR 25R.  REMOVED CRACKED STRINGER TIE CLIP AND INSTALLED NEW PART IAW B737 400 SRM 51 40 02.
